Cubic graphical regular representations of PSL2(q)

Binzhou Xia, Teng Fang

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study cubic graphical regular representations of the finite simple groups PSL2(q). It is shown that such graphical regular representations exist if and only if q≠7, and the generating set must consist of three involutions.
Original languageEnglish
Pages (from-to)2051-2055
Number of pages5
JournalDiscrete Mathematics
Volume339
Issue number8
DOIs
Publication statusPublished - 2016
Externally publishedYes

Fingerprint Dive into the research topics of 'Cubic graphical regular representations of PSL2(q)'. Together they form a unique fingerprint.

Cite this